Weaning off steroids side effects

Do not stop giving your pet these drugs abruptly, as this can have life-threatening consequences. Ask your vet about weaning your dog off of them slowly. You should let your veterinarian know if your dog is on any other medications, as these can react badly with prednisone or prednisolone. A vet should be consulted for dogs that are pregnant, and puppies that are too young should not get these drugs as they can inhibit growth and cause other problems. Diabetic dogs should also not take them. Overdose can lead to itching, seizures, loss of hearing, weakness, anxiety, depression, high blood pressure, or heart problems. Follow your veterinarian’s dosage guidelines and contact your vet if you see signs of any serious symptoms.

5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month

I have every sympathy with the way you feel as that was the reaction I had when I finished the course of steroids my consultant condescended to allow me to have until the next appointment: it was 2 weeks each of 15mg/day, 10mg/day, 5mg/day. I was almost completely painfree for the first time for years within 48 hours and it was back within 36 hours of taking the last 5mg tablets. I pulled myself up the stairs and retreated to bed in tears - in the room where my (by then) retired husband was on the computer. For the first time he realised what I had been going through. I immediately took a small dose which relieved the pain as I had a few tablets left. I was absolutely gobsmacked (there is no other word I'm afraid) when the following week the consultant refused to listen to my story and wanted me to take another drug with horrible side effects as he didn't think it was PMR \"as you're too young\" and it must be some other inflammatory arthritis. The hip pain was excruciating at nights and when trying to walk and the tears were from the pain and frustration at not being able to do anything - no wonder there is \"depressed mood\" with PMR.

I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap.  This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin?  This drug is a poison and I wish I had ever taken it!! Thank you!

Weaning off steroids side effects

weaning off steroids side effects

I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap.  This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin?  This drug is a poison and I wish I had ever taken it!! Thank you!

Media:

weaning off steroids side effectsweaning off steroids side effectsweaning off steroids side effectsweaning off steroids side effectsweaning off steroids side effects

http://buy-steroids.org